I've heard some really scary things about Gianvi. I am literally just started the pill today for Acne and Irregular periods. Is this pill going to make me gain a lot of weight, I mean I just lost 40 pounds I do not want to gain any back. And is it going to mess up my moods? I'm already currently being tested for Bi Polar Disorder I do not need a substance making my anger worse. Please Please help?
Common Side Effects
Yaz® (the brand-name version of Gianvi) has been studied thoroughly in clinical trials. In most clinical studies of medications, the side effects that occur in a group of people taking the drug are documented and then compared to those that occur in another group of people not taking the medicine (they take a placebo that does not contain any active ingredients).
As a result, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine. However, it is not possible to use a placebo in clinical trials for contraceptives, as this would lead to many unintentional pregnancies.
In these studies, commonly reported side effects (occurring in more than 1 percent of women) included but were not limited to:
A decreased sex drive
An increased appetite
Breakthrough bleeding or spotting (bleeding between periods)
Vaginal yeast infections
Nausea and vomiting
Weight gain (see Yaz and Weight Gain).
You may experience some or none of the Gianvi side effects listed in this article. Unfortunately, it can be difficult to tell whether any particular side effect (such as nausea) is caused by Gianvi or other factors.
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking this oral contraceptive or if something "just does not seem right." While it may not be related to Gianvi, your healthcare provider will be able to diagnose and treat the problem.
all the best ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2011 • 1 answer
Posted 25 Mar 2012 • 1 answer
Posted 8 May 2014 • 1 answer
Posted 5 Dec 2014 • 1 answer
Posted 18 Jun 2016 • 0 answers